# SDR TRBA2005055

- Difficulty date: August 25, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ON GROUND, NR 1 ENGINE FIRE WARNING CAME ON.  HEAVY TAIL WINDS WERE PRESENT CREATING A FALSE INDICATION.  CAPTAIN DISCHARGED FIRE BOTTLE.  REPLACED FIRE BOTTLE.  NO INDICATION OF FIRE NOTED.  (K)
